Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 3

All articles in this issue are freely accessible.

$L^{1}$–framework for continuous dependence and error estimates for quasilinear anisotropic degenerate parabolic equations
Gui-Qiang Chen and Kenneth H. Karlsen.
Trans. Amer. Math. Soc. 358 (2006), 937-963
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187640
Generalized interpolation in $H^{∞}$ with a complexity constraint
Christopher I. Byrnes, Tryphon T. Georgiou, Anders Lindquist and Alexander Megretski.
Trans. Amer. Math. Soc. 358 (2006), 965-987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187641
Invariants, Boolean algebras and ACA$_{0}^{+}$
Richard A. Shore.
Trans. Amer. Math. Soc. 358 (2006), 989-1014
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2187642
Horrocks theory and the Bernstein-Gel’fand-Gel’fand correspondence
I. Coanda and G. Trautmann.
Trans. Amer. Math. Soc. 358 (2006), 1015-1031
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187643
The integral cohomology of the Bianchi groups
Ethan Berkove.
Trans. Amer. Math. Soc. 358 (2006), 1033-1049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187644
Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere
Masakazu Teragaito.
Trans. Amer. Math. Soc. 358 (2006), 1051-1075
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187645
Mayer brackets and solvability of PDEs – II
Boris Kruglikov and Valentin Lychagin.
Trans. Amer. Math. Soc. 358 (2006), 1077-1103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187646
Integral geometry and the Gauss-Bonnet theorem in constant curvature spaces
Gil Solanes.
Trans. Amer. Math. Soc. 358 (2006), 1105-1115
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187647
Duality for Hopf orders
Robert G. Underwood and Lindsay N. Childs.
Trans. Amer. Math. Soc. 358 (2006), 1117-1163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187648
Damped wave equation with a critical nonlinearity
Nakao Hayashi, Elena I. Kaikina and Pavel I. Naumkin.
Trans. Amer. Math. Soc. 358 (2006), 1165-1185
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187649
Automorphisms of fiber surfaces of genus $2$, inducing the identity in cohomology
Jin-Xing Cai.
Trans. Amer. Math. Soc. 358 (2006), 1187-1201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187650
Constructive recognition of $\mathrm{PSL}(2, q)$
M. D. E. Conder, C. R. Leedham-Green and E. A. O'Brien.
Trans. Amer. Math. Soc. 358 (2006), 1203-1221
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187651
Brownian intersection local times: Exponential moments and law of large masses
Wolfgang König and Peter Mörters.
Trans. Amer. Math. Soc. 358 (2006), 1223-1255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187652
Gorenstein projective dimension for complexes
Oana Veliche.
Trans. Amer. Math. Soc. 358 (2006), 1257-1283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187653
Complex symmetric operators and applications
Stephan Ramon Garcia and Mihai Putinar.
Trans. Amer. Math. Soc. 358 (2006), 1285-1315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187654
Invariant pre-foliations for non-resonant non-uniformly hyperbolic systems
Ernest Fontich, Rafael de la Llave and Pau Martín.
Trans. Amer. Math. Soc. 358 (2006), 1317-1345
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2187655
Quivers with relations arising from clusters $(A_{n}$ case)
P. Caldero, F. Chapoton and R. Schiffler.
Trans. Amer. Math. Soc. 358 (2006), 1347-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187656
Contact reduction and groupoid actions
Marco Zambon and Chenchang Zhu.
Trans. Amer. Math. Soc. 358 (2006), 1365-1401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2187657